Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Surfaces of constant mean curvature


Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 17 (1966), 1103-1111
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9939-1966-0200879-2
MathSciNet review: 0200879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant, Methods of mathematical physics, II: Partial differential equations, Interscience, New York, 1962.
  • [2] H. Hopf, Selected topics in differential geometry in the large, Notes by T. Klotz, New York University, New York, 1955.
  • [3] J. A. Wolf, Exotic metrics on immersed surfaces, Proc. Amer. Math. Soc. 17 (1966), 871-877. MR 0195030 (33:3235)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200879-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society